# SDR UIEA2020110202343

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 81,559 hours, 11,597 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 3460001222
- Part serial: 10497F1
- Condition: Discharged
- Location: Nr 1 Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FIRE BOTTLE NR 1 DISCHARGED.  TRANSFER TO MDDR NR 137012 IAW DDG NR 26-22-01-01, CAT C, DUE DATE 10NOV2020.  ST 2248Z 04 NOV 20-BWI.  REMOVED AND REPLACED NR 1 APU BOTTLE AND PERFORMED OPERATIONS CHECK, OPERATIONS CHECK GOOD.  ALL WORK DONE IN ACCORDANCE WITH AMM 26-22-02.  THIS CLEARS DMI NR 137012.  PLACARD REMOVED.  DL 0810.
